# SDR UALA2010020800501

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 72,402 hours, 11,718 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Valve
- Part number: 3987748
- Part serial: 67
- Condition: Failed
- Location: Fwd Position
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VALVE DISPLAYED ON EICAS ON LANDING.  SECURED INBD VALVE CLOSED AND REMOVED PLUG.  NEED DUCT INSTALLATION FWD COMP AIR SUPPLY HEAT EXHAUST BYPASS VALVE. REPLACED FWD OVERBOARD EXHAUST VALVE.  SYS CHECKS OK.
